# SDR 99ZZZX2754

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2369P
- Make and model: Cessna 172R
- Aircraft serial: 17280657
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: S33291
- Condition: Stuck
- Location: Tachometer
- Part time: 4 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER NEEDLE STUCK AT ZERO, THEN JUMPED TO 1,700 RPM AND STUCK.  NEEDLE WOULD DROP TO ZERO AGAIN IF GLASS WAS TAPPED.  NEW TACHOMETER, SN 0852, CORRECTED PROBLEM.
